# SDR AALA20180408012

- Difficulty date: April 8, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N949NN
- Make and model: Boeing 737823
- Aircraft serial: 31192
- Aircraft time: 13,170 hours, 4,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U12
- Condition: Cracked
- Location: Bs 320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CRACKED,  BS 320, LBL 46. REPLACED THE FLOOR SUPPORT IAW 51-00-05-1.
